# SDR CALA2025061905701

- Difficulty date: June 16, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N27539
- Make and model: Boeing 737-9
- Aircraft serial: 64468
- Aircraft time: 9,699 hours, 3,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR UPPER FWD DOOR STOP FITTING DAMAGED.   BUFF AFFECTED AREAS IAW SRM 52-10-90-1A-1 NO MATERIAL REMOVED RERIGGED L2 DOOR PER AMM 52-13-00-820-801. DOOR NO LONGER MAKES CONTACT OPS TEST GOOD. ACCOMPLISHED REQUIRED RII INSP. OPS CHECK GOOD REF GMM 09-25-05. OK TO CONTINUE
